# SDR UIEA2025062200793

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,051 hours, 22,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY- SHEAR CLIP AT STATION 742 BETWEEN S37R AND S38R FOUND WITH SURFACE CORROSION.  NEW SHEAR CLIP (P/N:140T2102U252)  INSTALLED AS PER SRM 51-40-02 REV52. NO FURTHER DEFECTS NOTED.
